# SDR MK1Y20210519007

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 98,045 hours, 26,161 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORROSION DAMAGE ON OVERWING FUEL FILL PORT ADAPTER
